ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Эффективное решение кратной интерполяционной задачи в классах H∞ в полуплоскости и в полосе

Казарян, К. Г. (1984) Эффективное решение кратной интерполяционной задачи в классах H∞ в полуплоскости и в полосе. ՀՍՍՀ ԳԱ Զեկույցներ, 79 (4). pp. 163-167. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1340Kb

Item Type:Article
Additional Information:Բազմապատիկ ինտերպոլյացիոն խնդրի էֆեկտիվ լուծումը կիսահարթության ու շերտի H∞ դասերում։ The effective solution of the multiple interpolation problem in H∞.
Uncontrolled Keywords:Ղազարյան Կ. Հ., Kazarian K. H.
Subjects:Q Science > QA Mathematics
ID Code:4785
Deposited By:NAS Reports
Deposited On:29 Jan 2013 13:26
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page